Why is it that before I had breast cancer and recieved chemo and radiation that I never got sick other than an occasional cold, and after recieving 12 weeks of Taxol im a physical mess...my hands hurt and my knuckles are deformed and my legs hurt all the time, I cant sit long and I cant stand for very long...I was told i now have periphial nueropathy in my legs which can happen with Taxol but doctors dont take it seriously and not can be done....Im a very physical person and for the last 3 years I hate leaving my house even to work.......so to the doctors out there im sorry to say we know our bodies the best and its not always in our heads...the PAIN does excist.....
The doctors really don't know what to say to us survivors. I'm at 3 years and some of the pain is gone. I was alergic to taxane drugs but got neuropathy anyways. Tamoxifen pushed the pain into whole new levels and after that so did Aromisin, for me. I'm off all of those drugs and find that things are slowly getting better. I hope they do for you as well. Just know that you are not alone. There are hundreds of thousands of us out there with some of the same complaints.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.